# SDR CKSA98552

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5240 · Service Doors
- Part: Hinge Web
- Part number: 65B05091896
- Condition: Corroded
- Location: Nr 5 Rt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOOR NR 5 RT HINGE WEB CORRODED.  REPLACED IAW ENG DWG 65B05091 SHEET 2 REV E ZONE A5 AND SHEET 10 VIEW 2A5-3 ZNB13.  FOUND DURING ACCOMPLISHMENT OF C, D CHECK, CPCP WORK CARD ACCOMPLISHMENT.  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-200-01-04.
